# SDR DALA2017041503041

- Difficulty date: April 14, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EXTERNAL FUSELAGE INTERNAL DOUBLE AT EXTERNAL POWER RECEPTACLE IS TORN BETWEEN FORWARD HINGES. MAINTENANCE  REPAIRED THE DOUBLER IAW PRI 557222-14, REV O, AND ERA 557222-14, REV A.
